MathSciNet Relay Station
MathSciNet bibliographic data
MR727704 58F22 (58F20)
Parry, William; Pollicott, Mark An analogue of the prime number theorem for closed orbits of Axiom A flows. Ann. of Math. (2) 118 (1983), no. 3, 573–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement